$K$-homology and index theory on contact manifolds

Paul F. Baum Pennsylvania State University, University Park, PA, U.S.A Erik van Erp Dartmouth College, 6188 Kemeny Hall, Hanover, NH, U.S.A

K-Theory and Homology mathscidoc:1701.20003

Acta Mathematica, 213, (1), 1-48, 2013.2
This paper applies$K$-homology to solve the index problem for a class of hypoelliptic (but not elliptic) operators on contact manifolds.$K$-homology is the dual theory to$K$-theory. We explicitly calculate the$K$-cycle (i.e., the element in geometric$K$-homology) determined by any hypoelliptic Fredholm operator in the Heisenberg calculus.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 1335 downloads ] [ 0 comments ] [ Cited by 2 ]
  title={$K$-homology and index theory on contact manifolds},
  author={Paul F. Baum, and Erik van Erp},
  booktitle={Acta Mathematica},
Paul F. Baum, and Erik van Erp. $K$-homology and index theory on contact manifolds. 2013. Vol. 213. In Acta Mathematica. pp.1-48. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203403063526790.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved